# SDR CA980916067

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Garrtt TPE33114A
- System (JASC): 7250 · Turbine Section
- Part: Stator
- Condition: Overheat
- Location: Engine
- Part time: 6,783 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK-AROUND, THE PILOT FOUND THE PROP HARD TO TURN BY HAND.  MAINTENANCE SUSPECTING EXCESSIVE RUBBING, REPLACED THE ENGINE.  ENGINE WAS SENT FOR INVESTIGATION, DISASSEMBLY FOUND HEAT DISTRESS TO THE NR 1 STAGE STATOR, APPROXIMATELY 30-40 PERCENT OF THE CIRCUMFERENCE.  THIS CAUSED LOCALIZED HEATING OF THE TURBINE BAFFLE AND THE LIP SEAL PLATE.  DURING COOL DOWN, THE DIFFERENTIAL TEMPERATURE BETWEEN THE TWO CAUSED THEM TO RUB.  PART TC:  9,965.
